Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Hodge theory of the Goldman bracket

Richard Hain

Geometry & Topology 24 (2020) 1841–1906
Abstract

We show that, after completing in the I–adic topology, the Goldman bracket on the space spanned by the closed geodesics on a smooth, complex algebraic curve X is a morphism of mixed Hodge structures. We prove similar statements for the natural action of the loops in X on paths from one boundary vector to another.

Dedicated to the memory of Stefan Papadima

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/gt

We have not been able to recognize your IP address 3.81.89.248 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Goldman bracket, Hodge theory
Mathematical Subject Classification 2010
Primary: 17B62, 58A12
Secondary: 57N05, 14C30
References
Publication
Received: 8 January 2019
Revised: 8 October 2019
Accepted: 26 November 2019
Published: 10 November 2020
Proposed: Dan Abramovich
Seconded: Ulrike Tillmann, Frances Kirwan
Authors
Richard Hain
Department of Mathematics
Duke University
Durham, NC
United States